# SDR USAAD97213

- Difficulty date: November 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N993VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47332
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Relay
- Part number: 92743643
- Condition: Intermittent
- Location: Sta 110
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

PHL - FL 945 - THE NOSE GEAR GREEN LIGHT DID NOT ILLUMINATE WHEN LANDING GEAR WAS EXTENDED ON APPROACH.  THE LANDING GEAR WAS CYCLED BUT THE NOSE GEAR LIGHT STAYED OUT.  WHEN THE GEAR HANDLE WAS PULLED OUT THE NOSE GEAR GREEN LIGHT STAYED ILLUMINATED.  MAINTENANCE REPLACED THE LANDING GEAR LEVER RELAY AND THE CONNECTOR AT THE NOSE GEAR UP LIMIT SWITCH.  (M)
